# SDR AALA981106

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME 1741 FROM LONG 51L TO 51R.  MANUFACTURED A REPAIR DOUBLER FOR FRAME J-CHANNEL PER AARD 51-01-00-05 AND INSTALLED ON FRAME 1741 LONG 51L TO 51R.  (M)
